MathSciNet Relay Station
MathSciNet bibliographic data
MR2147318 60F10 (60G50 60J55)
Chen, Xia; Li, Wenbo V.; Rosen, Jay Large deviations for local times of stable processes and stable random walks in 1 dimension. Electron. J. Probab. 10 (2005), no. 16, 577–608.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement